Dr Oz, Can Antidepressants Make You Feel Worse, Side Effects, Warnings

Dr. Oz Discusses Antidepressants And If They Can Actually Make You Feel Worse & Side Effects To Look Out For

On April 4, 2013 Dr. Oz will be conducting an important episode about antidepressants.  With millions of people currently taking antidepressants annually this is definitely a show that you will not want to miss.  Either you or someone you love has or is currently taking antidepressants that may have the ability to cause side effects that Dr. Oz will be talking about.

Could Your Anti-Depressants Be  Causing Your Depression Rather Than Alleviating It?

Update : The show has just been aired and these are the segments that were featured on today’s episode :

Dr. Oz will be inviting experts in the field to talk about some information that may shock you.  Medication that is meant to make you feel better may actually be causing you to have unpleasant side effects. When you take a medication that is intended to relieve depression, it may actually be adding to your depression instead.  Is it possible that your antidepressant may be contributing suicidal thoughts rather than lifting your depression? Dr. Oz talks about these subjects and more.

It is important for patients who truly need anti-depressants to be diagnosed properly.  People who are taking anti-depressants who do not need them could be causing more harm than good. The April 3 2013 episode on Dr. Oz may give you some important information that could save the life of someone that you care about so be sure to set your DVR so you won’t miss out on any of the information that is discussed on the show.  You may also want to consider Liking “Fans of Dr. Oz” on Facebook to view show recaps and summaries if you won’t able to tune in to the show.

What Risks and Side Effects May Be Associated With Anti-Depressants?

Has your doctor prescribed you anti-depressants without sitting down with you to go over the potential side effects that this medication may carry?  While anti-depressants can be of great benefit for patients who suffer from depression it may not be the proper medication for someone else who needs other forms of treatment.  Dr. Oz believes that physicians need to be doing a better job of diagnosing patients before describing this medication.  Find out what side effects may that you may be experiencing without knowing it.  Learn about withdrawal and any particular side effects that you should be concerned about if you and your doctor decide that anti-depressants may not be the right medication for you.

This show was originally aired on 4-02-2013